# SDR DHL200070805C

- Difficulty date: September 11, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE COMPT S-20L AT BS 500 WHERE CLIP ATTACHED TO STRINGER HAS A PIN HOLE AND SUSPECTED CORROSION.  CUT OUT DAMAGED AREA PER SRM 53-10-3.  TREATED AND PRIMED AREA PER SRM 51-10-2.  INSTALLED REPAIR PER SRM 53-10-3.
